MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Catalog Number CRB-1549
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that during a galaxy-assisted bronchoscopy procedure in january, following forceps biopsies, the physician noticed a clot.While attempting to remove the clot with forceps, the physician briefly experienced a loss of vision due to the clot.The patient later experienced bleeding.To manage the bleeding, the physician used a fogarty balloon to tamponade for a few minutes, sprayed epinephrine through the scope, and cleaned both lungs.The patient was subsequently hospitalized in the pacu, where they recovered and were later discharged.The physician did not attribute the bleeding to the use of the galaxy device but rather to the biopsy procedure and clot dislodgement.No malfunctions of the galaxy device were reported during the procedure.A clinical engineer reviewed the procedure video logs and found no user errors or malfunctions of the noah galaxy device that could have caused or contributed to event.
 
Event or Problem Description
It was reported that during a galaxy-assisted bronchoscopy procedure in january, following forceps biopsies, the physician noticed a clot.While attempting to remove the clot with forceps, the physician briefly experienced a loss of vision due to the clot.The patient later experienced bleeding.To manage the bleeding, the physician used a fogarty balloon to tamponade for a few minutes, sprayed epinephrine through the scope, and cleaned both lungs.The patient was subsequently hospitalized in the pacu, where they recovered and were later discharged.The physician did not attribute the bleeding to the use of the galaxy device but rather to the biopsy procedure and clot dislodgement.No malfunctions of the galaxy device were reported during the procedure.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key21369324
Report Number3021325287-2025-00006
Device Sequence Number8482228
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public010085004882504811240624
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCRB-1549
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite